MathSciNet Relay Station
MathSciNet bibliographic data
MR415706 (54 #3786) 60B10
Kaigh, W. D. An invariance principle for random walk conditioned by a late return to zero. Ann. Probability 4 (1976), no. 1, 115–121.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement